# SDR AALA201708189008

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 45,609 hours, 29,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Erratic
- Location: L2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

2L DOOR-SLIDE WILL NOT ARM. NO FAULTS WERE FOUND & NO FAULT MESSAGES.
